MathSciNet Relay Station
MathSciNet bibliographic data
MR410346 (53 #14096) 46C10 (81.60)
Guccione, S. J.; Stanojević, Č. V. Probabilistic foundations of quantum theories and Rubin-Stone spaces. Bull. Amer. Math. Soc. 82 (1976), no. 3, 481–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement